# SDR DT1R20130425003

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: General aviation
- Filed by: Leonardo Helicopters U.S. Corporation, repair station DT1R098K
- Aircraft: N143CF
- Make and model: Agusta A109E
- Aircraft serial: 11142
- Aircraft time: 4,924 hours
- Engine: Pwc PW206C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 109040307103
- Part serial: E43526
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 4,278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF AN TECHNICAL BULLETIN BT109EP-128 ON A MAIN GEARBOX; A CROWN GEAR, WAS FOUND TO HAVE A CRACK.  THE CROWN GEAR WILL BE REPLACED BY A NEW SUPPORT ASSY.
